Michel Rigo
Title
Cited by
Cited by
Year
Combinatorics, automata and number theory
V Berthé, M Rigo
Cambridge University Press, 2010
1862010
Numeration systems on a regular language
PBA Lecomte, M Rigo
Theory of Computing Systems 34 (1), 27-44, 2000
912000
Extensions and restrictions of Wythoff's game preserving its P positions
E Duchêne, AS Fraenkel, RJ Nowakowski, M Rigo
Journal of Combinatorial Theory, Series A 117 (5), 545-567, 2010
712010
More on generalized automatic sequences
M Rigo, A Maes
Journal of Automata, Languages and Combinatorics 7 (3), 351-376, 2002
572002
Invariant games
E Duchêne, M Rigo
Theoretical Computer Science 411 (34-36), 3169-3180, 2010
512010
Generalization of automatic sequences for numeration systems on a regular language
M Rigo
Theoretical Computer Science 244 (1-2), 271-281, 2000
382000
Formal Languages, automata and numeration systems 1: Introduction to combinatorics on words
M Rigo
John Wiley & Sons, 2014
362014
A morphic approach to combinatorial games: the Tribonacci case
E Duchêne, M Rigo
RAIRO-Theoretical Informatics and Applications 42 (2), 375-393, 2008
352008
Numeration systems on a regular language: arithmetic operations, recognizability and formal power series
M Rigo
Theoretical Computer Science 269 (1-2), 469-498, 2001
352001
On the representation of real numbers using regular languages
P Lecomte, M Rigo
Theory of Computing Systems 35 (1), 13-38, 2002
272002
A decision problem for ultimately periodic sets in nonstandard numeration systems
J Bell, E Charlier, AS Fraenkel, M Rigo
International Journal of Algebra and Computation 19 (06), 809-839, 2009
262009
Some properties of abelian return words
M Rigo, P Salimov, É Vandomme
Journal of Integer Sequences 16, 13.2, 2013
252013
Abstract numeration systems (Chapter 3)
P Lecomte, M Rigo
Combinatorics, automata and number theory, 2010
242010
Generalized Pascal triangle for binomial coefficients of words
J Leroy, M Rigo, M Stipulanti
Advances in Applied Mathematics 80, 24-47, 2016
232016
Multidimensional generalized automatic sequences and shape-symmetric morphic words
E Charlier, T Kärki, M Rigo
Discrete mathematics 310 (6-7), 1238-1252, 2010
222010
A note on syndeticity, recognizable sets and Cobham's theorem
M Rigo, L Waxweiler
arXiv preprint arXiv:0907.0624, 2009
222009
Another generalization of abelian equivalence: binomial complexity of infinite words
M Rigo, P Salimov
Theoretical Computer Science 601, 47-57, 2015
202015
Avoiding 2-binomial squares and cubes
M Rao, M Rigo, P Salimov
Theoretical Computer Science 572, 83-91, 2015
202015
Multidimensional extension of the Morse–Hedlund theorem
F Durand, M Rigo
European Journal of Combinatorics 34 (2), 391-409, 2013
202013
Formal languages, automata and numeration systems 2: Applications to recognizability and decidability
M Rigo
John Wiley & Sons, 2014
192014
The system can't perform the operation now. Try again later.
Articles 1–20